Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Every $ G$-module is a submodule of a direct sum of cyclics


Author: Andy R. Magid
Journal: Proc. Amer. Math. Soc. 116 (1992), 929-937
MSC: Primary 20C07; Secondary 20G05
MathSciNet review: 1100660
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a group and $ V$ a finite-dimensional complex $ G$-module. It is shown that $ G$ is (isomorphic to) a submodule of a direct sum $ {W_1} \oplus \cdots \oplus {W_S}$ where each $ {W_i}$ is a cyclic finite-dimensional complex $ G$-module. If $ G$ is an analytic (respectively algebraic) group and $ V$ is an analytic (respectively rational) module then the $ {W_i}$ can be taken to be analytic (respectively rational).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C07, 20G05

Retrieve articles in all journals with MSC: 20C07, 20G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1100660-1
PII: S 0002-9939(1992)1100660-1
Keywords: Algebraic group, rational module
Article copyright: © Copyright 1992 American Mathematical Society